Home  >  Journals  >   Mathematics & Statistics  >   American Journal of Theoretical and Applied Statistics
American Journal of Theoretical and Applied Statistics
American Journal of Theoretical and Applied Statistics (AJTAS) publishes papers developing and analyzing new methods for any field of statistics. It is expected that the papers give interesting and novel contributions to statistical theory and its applications at a good mathematical level. The results should be presented in form of theorems together with their mathematical proofs, which should not be merely routine calculations. Additionally, a discussion of the results and their value for the theory or for applications could be a valuable addition, as well as numerical results on the efficiency or examples for the applicability of the theoretical results.

ISSN:2326-8999 (Print)

ISSN:2326-9006 (Online)

Archive
Vol. (Year) Jan. Mar. May. Jul. Sep. Nov.
Vol.3 (2014) Issue 1 Issue 2
Vol.2 (2013) Issue 1 Issue 2 Issue 3 Issue 4 Issue 5 Issue 6
Vol.1 (2012) Issue 1
Vol.3 , No. 2, March 2014